MathSciNet Relay Station
MathSciNet bibliographic data
MR1655472 20G05 (20C33)
Szechtman, Fernando Weil representations of the symplectic group. J. Algebra 208 (1998), no. 2, 662–686.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement